Translator Disclaimer
December 2016 Inclusion theorems of double Deferred Cesàro means II
Richard F. Patterson, Fatih Nuray, Metin Başarir
Author Affiliations +
Tbilisi Math. J. 9(2): 15-23 (December 2016). DOI: 10.1515/tmj-2016-0016

Abstract

In 1932 R. P. Agnew present a definition for Deferred Cesàro mean. Using this definition R. P. Agnew present inclusion theorems for the deferred and none Deferred Cesàro means. This paper is part 2 of a series of papers that present extensions to the notion of double Deferred Cesàro means. Similar to part 1 this paper uses this definition and the notion of regularity for four dimensional matrices, to present extensions and variations of the inclusion theorems presented by R. P. Agnew in [2].

Citation

Download Citation

Richard F. Patterson. Fatih Nuray. Metin Başarir. "Inclusion theorems of double Deferred Cesàro means II." Tbilisi Math. J. 9 (2) 15 - 23, December 2016. https://doi.org/10.1515/tmj-2016-0016

Information

Received: 14 March 2016; Accepted: 7 May 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 1366.40004
MathSciNet: MR3550305
Digital Object Identifier: 10.1515/tmj-2016-0016

Subjects:
Primary: 40B05
Secondary: 40C05

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • December 2016
Back to Top